# SDR HEEA064738

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Transceiver
- Part number: 9210121
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT TRANSMIT.   PERFORMED PRELIMINARY INSPECTION AND FOUND DISPLAY INOPERATIVE.
